Journal article icon

Journal article

Subsampling realised kernels.

Abstract:

In a recent paper we have introduced the class of realised kernel estimators of the increments of quadratic variation in the presence of noise. We showed that this estimator is consistent and derived its limit distribution under various assumptions on the kernel weights. In this paper we extend our analysis, looking at the class of subsampled realised kernels and we derive the limit theory for this class of estimators. We find that subsampling is highly advantageous for estimators based on di...

Expand abstract

Actions


Access Document


Authors


Journal:
Journal of Econometrics
Volume:
160
Issue:
1
Publication date:
2011-01-05
DOI:
URN:
uuid:447ed54f-1887-4171-b991-9e5417441e49
Local pid:
oai:economics.ouls.ox.ac.uk:14930
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP